# SDR SWAA981624

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CORRODED AT FASTENER HOLE FLOORBEAM UPPER AFT FLANGE AT BS 344, RBL 1; AND UPPER FWD FLANGE AT BS 344, LBL 7.  REPAIRED PER TRAMCO TI-553-006.
